# SDR ASOA201100632

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 21,587 hours, 19,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED RT NR 4 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  RELAMPED RT NR 4 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.
